# SDR UALA2008120906789

- Difficulty date: December 8, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N929UA
- Make and model: Boeing 737522
- Aircraft serial: 26652
- Aircraft time: 45,604 hours, 33,033 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 15AT48
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EXIT LIGHTS ARE ILLUMINATED GATE WITH GROUND POWER. EMERGENCY LIGHTS WORK NORMAL IN THE ARM AND ON POSITION, LIGHTS REMAIN ON IN THE OFF POSITION, SUSPECT BAD SWITCH.  REPLACED S7 EMERGENCY LIGHT SWITCH.
